MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT
Catalog Number BOPT4311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided e1: first name unknown / not provided.
 
Event or Problem Description
It was reported that implant was treated for infection tooth #8.Patient started to have pain with the implant around 2 weeks after placement.Patient felt the temporary crown was loose.Patient started antibiotic metronidazole and cesdinir on (b)(6) 2025.Symptoms as a result of the event: pain.

Brand Name
3I T3 TAPERED IMPLANT 4/3 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21746044
Report Number0001038806-2025-00715
Device Sequence Number11708213
Product Code DZE
UDI-Device Identifier00844868028475
UDI-Public(01)00844868028475(17)290826(10)2120017956
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOPT4311
Device Lot Number2120017956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic